Browse

Kac-Moody Lie algebras, spectral sequences, and the Witt formula

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Kang, Seok-Jin
Issue Date
1993-10
Publisher
American Mathematical Society
Citation
Trans. Amer. Math. Soc. 339 (1993), 463-493
Abstract
In this work, we develop a homological theory for the graded Lie algebras, which gives new information on the structure of the Lorentzian Kac- Moody Lie algebras. The technique of the Hochschild-Serre spectral sequences offers a uniform method of studying the higher level root multiplicities and the principally specialized affine characters of Lorentzian Kac-Moody Lie algebras
ISSN
0002-9947
Language
English
URI
https://hdl.handle.net/10371/12180
Files in This Item:
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse